# SDR AALA20130716005

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 54,146 hours, 6,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 42G MISSING LENS.  REPLACED MISSING LENS FOR ESCAPE PATH LIGHT AT SEAT 42G.  OPERATIONS CHECKED NORMAL
